# SDR C77A20151026001

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 21,477 hours, 12,292 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT LIGHT & EMER LIGHT INOPERATIVE.  SECURED CONNECTOR ON EMER & EXIT LIGHT R2 IAW AMM 33-50-01.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
